Next Article in Journal
Mollification Based on Wavelets
Next Article in Special Issue
On the q-Analogues of Srivastava’s Triple Hypergeometric Functions
Previous Article in Journal
Signal Estimation Using Wavelet Analysis of Solution Monitoring Data for Nuclear Safeguards
Previous Article in Special Issue
Some Modular Relations Analogues to the Ramanujan’s Forty Identities with Its Applications to Partitions
Article Menu

Export Article

Open AccessArticle
Axioms 2013, 2(1), 58-66; doi:10.3390/axioms2010058

Golden Ratio and a Ramanujan-Type Integral

Department of Mathematical Sciences, University of Illinois at Springfield, Springfield, IL 62703,USA
Received: 1 November 2012 / Revised: 2 March 2013 / Accepted: 5 March 2013 / Published: 20 March 2013
View Full-Text   |   Download PDF [170 KB, uploaded 20 March 2013]


In this paper, we give a pedagogical introduction to several beautiful formulas discovered by Ramanujan. Using these results, we evaluate a Ramanujan-type integral formula. The result can be expressed in terms of the Golden Ratio. View Full-Text
Keywords: golden ratio; Ramanujan integral; Rogers–Ramanujan continued fraction golden ratio; Ramanujan integral; Rogers–Ramanujan continued fraction
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Chan, H.-C. Golden Ratio and a Ramanujan-Type Integral. Axioms 2013, 2, 58-66.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics



[Return to top]
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top